# SDR DL757100812

- Difficulty date: March 2, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 63,184 hours, 29,393 cycles
- Engine: Pwa PW2037
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON SIDE LINK ATTACH FITTING HOLE NR 3 IS GREATER THAN 91 DEGREES.  C/W ER/A 480025-14 AD REV ORIGINAL AT SAA DURING HMV ON N/R CARD 159219.
